As has already been reported. The FDA DID NOT "APPROVE" The Pfizer Vaccine, They AUTHORIZED it For Use. EUA = Emergency Use Authorization
Two more severe reactions- These two in addition to “several” that occurred in the UK. Plus the multiple incidents of Bell's Palsy and Myelitis, and one death that occurred in Brazil during the trials. All covered here. Check the Covid 19 label at the bottom to find those previous reports
And don't believe those 'fact checking' sites that suggest the Bells Palsy did not occur. It did.
"The FDA said that there were four reported cases of Bell’s palsy among Moderna’s 30,000 trial participants, including three who got the vaccine.
U.S. Food and Drug Administration staff recommends monitoring people who get Pfizer or Moderna’s Covid-19 vaccine shots for possible cases of Bell’s palsy, saying it’s not necessarily a side effect but worth watching out for after a handful of trial participants got the condition, which causes half of your face to droop."Now we'll get to the most recent "allergic reactions" One individual, from what I can discern, is likely still in intensive care in hospital at this time.
Alaska Healthcare Worker Suffers Allergic Reaction to Covid-19 Vaccine
An Alaska healthcare worker who suffered an allergic reaction to Pfizer’s Covid-19 vaccine on Tuesday felt flushed within the first 10 minutes of receiving the vaccine, and later reported symptoms including shortness of breath and elevated heart rate, doctors said Wednesday.Recapping -She has had two doses of antihistamines and one shot of epinephrine.
The worker was among staff being vaccinated at Bartlett Regional Hospital in Juneau as part of the rollout of Pfizer’s vaccine across the country Tuesday.
According to Dr. Lindy Jones, an attending physician at Bartlett Memorial Hospital, the worker was initially held in the vaccine monitoring area right after receiving the shot, and took a Benadryl. ( antihistamine) When she reported shortness of breath, she was taken to the emergency room.
When Jones saw her in the hospital, he said she was experiencing shortness of breath and an elevated heart rate, and had developed a rash covering her face and torso.
“I was concerned about an anaphylactic reaction so gave her the standard treatment of a dose of intramuscular epinephrine and she responded immediately,” Jones told a news briefing. She was also given antihistamines. (again, with the antihistamine)
Below is a brief explanation of what these drugs are as well as what their function is.
* Antihistamine "A class of drug that opposes the activity of histamine receptors in the body"
* Epinephrine: Is the drug form of adrenaline Epinephrine is the only drug that can reverse symptoms of anaphylaxis and is considered life-saving medication.
"She still had an elevated heart rate and was breathing fast — a sign of an allergic reaction — so Jones gave her another dose of epinephrine, as well as steroids “which is another standard bread and butter treatment for adverse anaphylactic reactions,” he said"
Clearly this woman is in a dire state. She was given two doses of antihistamines- Two shots of epinephrine and steroids (I'm assuming the steroids were given as an anti inflammatory, but, could be mistaken)
"Jones said the worker, who was not further identified to protect her privacy, had no previous history of allergies to vaccines. She is almost recovered (?) after a night in the intensive care unit.The first victim had no known allergies. So CLEARLY this is not a problem linked to those who simply have allergies
This incident was reported last night to the CDC’s Vaccine Adverse Event Reporting System (VAERS) database. The State of Alaska Department of Health and Social Services (DHSS) has been in close communication with the CDC, and the agency is providing guidance and support,” the state health department said in a statement.
Dr. Paul Offit, a member of the US Food and Drug Administration’s Vaccines and Related Biological Products Advisory Committee, said on Wednesday that doctors will have to keep an eye out for allergic reactions to the new vaccine.
“It’s the kind of thing that we’re obviously going to need to look at,” Offit told CNN’s Brianna Keilar.
Paul Offit continues:
“There were obviously several people in the United Kingdom who had had a severe allergic reaction to this vaccine and had a history of severe allergic reaction,” said Offit, who is director of the Vaccine Education Center and professor of pediatrics at Children’s Hospital of Philadelphia.
“Currently, the CDC recommendation is that if you ever had a severe allergic reaction to an injectable medical product, you shouldn’t get this vaccine,” Offit added."
"Recent media reports of reactions to the new Pfizer/BioNTech COVID-19 vaccine, first out of the U.K and now one report in the United States are stirring safety concerns for people with a history of serious allergies. It’s important to remember that we still don’t have the full details regarding the specifics of any of these reported reactions,” Dr. Mitchell Grayson, chair of the foundation’s medical scientific council said in a written statement on Wednesday."
If Dr Mitchell thinks his statement about not having full details is comforting- He's out of touch with reality
"Two workers at an Alaska hospital suffered allergic reactions after receiving Pfizer's Covid-19 vaccine this week, and one was kept for observation for at least two nights, hospital representatives said."One was kept for “at least two nights”? So is she, the first vaccine victim, still in hospital?
"She was almost recovered after a night in the intensive care unit, Jones said. Later Wednesday, she still was recovering well but would remain another night in the hospital, representatives there said."
“ A second health-care worker in Alaska has suffered severe adverse reaction to the Pfizer Covid vaccine, according to a local hospital. The second case appears to be mild, while the first affected individual remains hospitalized.I would call the woman's reaction to the vaccine life threatening. Absolutely LIFE THREATENING.
Two cases of severe allergic reaction to the Pfizer-BioNTech coronavirus jab have been reported by Bartlett Regional Hospital in Juneau over the past two days.
“A second staff member experienced eye puffiness, light headedness, and scratchy throat ten minutes after being injected with the vaccine today. His reaction was not considered anaphylaxis,” the hospital said in a statement.”
The first case of allergic reaction to the vaccine occurred on Tuesday, when a health worker with no previous history of allergies or adverse reaction to vaccine was affected. The worker’s reaction to the vaccine was described by the hospital as “serious but not life threatening"
Who the hell does the hospital think they are fooling, with their serious but not life threatening statement?! Epinephrine is a life-saving medication. Had the first victim not received two shots of epinephrine, two doses of antihistamine, steroids and not been at the hospital she would have DIED. That's life threatening!! Her life was gravely, seriously threatened.